# SDR DLL16962604

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- Engine: Rroyce RB211524B4
- System (JASC): 7603 · Power Lever
- Part: Throttle Lever
- Condition: Stuck
- Location: Nr 3 Engine
- Part time: 49,328 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 THROTTLE WILL NOT RETARD PAST 2.2 UNITS ON DESCENT.  ALSO, STIFF TO MOVE FWD BUT WILL MOVE FWD, HAD TO SHUT DOWN NR 3 ENG.  NIL FAULT OR WEAR FOUND THROTTLE MOVEMENT CHECKED THROUGH COMPLETE RANGE AND FOUND NORMAL WITH NO EXCESSIVE FORCE REQUIRED.  BASIC RIG CHECK OUT AND IDLE TO STOP CHECK OK.
